Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    james21's Avatar
    james21 is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    SOUTH
    Posts
    2,318

    Liqui Var and eye spots ?

    With all the reasearch I have done I have never heard of any steroid causing any eyesight problems. I have heard clomid is toxic to the eyes and ECA has been known to leave temp blind spots. However about 4 days in with var only I developed a small spot in my left eye that appeared everytime I blinked. It was like a sunspot but very small. I continued for about 3-4 more days then decided to take a break to see if it went away, and 2 days later after I discontinued it dissappeared(mostly). Has anyone ever heard of this happening, also I didn't have any other allergic reactions so I figure im not allergic to it..... anything ?

  2. #2
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    I have never heard of this, but I would go to an optometrist and find get checked out to make sure it isn't the beginning of a longer term problem.

    DO NOT start again until you find out what could be causing this. Eye damage is not something to **** around with...

  3. #3
    Pale Horse's Avatar
    Pale Horse is offline F.I.L.F.
    Join Date
    Apr 2004
    Location
    ACLU headquarters
    Posts
    6,425
    james ,

    what is your age? These are called "floaters" and appear and disappear normally for the most part. Are they actual darks spots or things , thread like floating around your field of vision?

  4. #4
    james21's Avatar
    james21 is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    SOUTH
    Posts
    2,318
    Yeah I went to the optometrist right away, he did a through check and said there was nothing wrong. I did the field of vision test, disease checks, glaucoma etc. I had everything done. He did not dialate my eyes though because he came to the conclusion it was nothing to worry about, but it is now gone.

    I am 21 and I have floaters, this one was different because it didnt float it appeared in the same spot every time and then faded away slowly... this was a very small dot I am just very paranoid about my vision.

  5. #5
    Pale Horse's Avatar
    Pale Horse is offline F.I.L.F.
    Join Date
    Apr 2004
    Location
    ACLU headquarters
    Posts
    6,425
    floaters suck! I get them now and then, the first time freaked me out. High bp could also cause floaters var IMO isn't a factor.

  6. #6
    james21's Avatar
    james21 is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    SOUTH
    Posts
    2,318
    I had headaches the second and third day, pretty bad right behind my eyes but they usually passed pretty quickly. Can high blood pressure cause a small spot in vision that isnt a floater ?

    Yeah no **** I hate floaters .... they get a little distracting sometimes.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •